# SDR CA120528010

- Difficulty date: May 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Aircraft time: 1,250 hours
- Engine: Hnywl AS90711A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1005354142007
- Condition: Chafed
- Location: Hyd System
- Part time: 1,250 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INSPECTED REAR EQUIPMENT BAY LT HYDRAULIC SYS LINE, TUBE INSTALLATION IAW ADVISORY WIRE AW300-29-0161.  FOUND INCORRECTLY ROUTED FLEXIBLE HOSE CHAFING HYDRAULIC TUBE, PN 1005354142-007.  APPEARS INCORRECTLY ROUTED FLEX LINE WAS INSTALLED BY PREVIOUS OPERATOR NOV 2009 WHEN SB 100-29-13 WAS PERFORMED.  INSTALLED NEW TUBE, PN 1005354142-007 AND NEW FLEX LINE, P/N AE2460260E0240 IAW AMM.  ENSURED CLAMPING AND ROUTING WAS IAW SB100-29-13.  INSTALLED LINES INSPECTED FOR LEAKS, ACFT RETURNED TO SERVICE.
